top of page

CLASSES

technical classes

GRAHAM

Miki.jpg

15.08 - 19.08

10h - 13h

Technique created by the American dancer, choreographer and teacher Martha Graham who was considered in the XXth century as the great priestess of modern dance. Her work continues to influence dancers, choreographers and artists all across the globe.

 

In 1926, Martha Graham founded her dance company and school, living and working out of a tiny Carnegie Hall studio in midtown Manhattan. In developing her technique, Martha Graham experimented endlessly with basic human movement, beginning with the most elemental movements of contraction and release. Using these principles as the foundation for her technique, she built a vocabulary of movement that would “increase the emotional activity of the dancer’s body.” Martha Graham’s dancing and choreography exposed the depths of human emotion through movements that were sharp, angular, jagged, and direct. The dance world was forever altered by Martha Graham’s vision, which has been and continues to be a source of inspiration for generations of dance and theatre artists.


Source : https://marthagraham.org/history/

CONTEMPORARY

PERPETUUM MOBILE.png

15.08 - 17.08

14h - 17h

The class is based on improvisational tasks that help you connect to your feelings, and your inner motivation to move. By creating an open and trusting environment, Rachel hopes to develop the confidence to explore one's own narrative through movement, focusing on the present moment and allowing energy to flow freely. The class may also include partnering, composition and phrase work to keep exploration paramount.

PERPETUUM MOBILE (1).png

18.08 - 19.08

14h - 17h

This class offers a movement/dance setting with a focus on the different paths of attention. We will travel through several choreographic materials inspired by Karima's background as a dancer-performer and we will also explore some elements of the Smitten company's repertoire. More generally, this is a class where we will connect to our bodies and the pleasure of dancing for ourselves and together.

HORTON

Maya.jpg

22.08 - 26.08

10h - 13h

Developed in the first half part of XXth century by the American modern dancer and choreographer Lester Horton, the Horton technique is born from a stylistic mix of afro-caribbean, amerindian and indian dances and ballet. 

 

This technique offers an original exploration of time and space, gives power, strength and flexibility to the body that is pushed beyond its limits.

CONTEMPORARy
 

Romane.jpg

22.08 - 26.08

14h - 17h

My class is designed as a training class for the body. My aim is to bring dancers to develop movement qualities, different dynamics, leading them to an awareness and freedom of movement that may be applied to different dance styles.

 

The class will be progressive. We might begin with an improvisation so that each dancer can connect to his body, to his own senses but also to the group who surround him, which lead to higher movement and specific exercises. The exercises are based on the mix between clear lines, which can be sharp and precise in the space, and the softness and roundness of the modern technique. According to the level, some floor work will be incorporated so that dancers can learn how to use the floor or deepen their floor work practice and use it as a tool in order to create a flow and an organic way of moving. The class will end by a some choreographic work so that dancers can express themselves within a specific structure. This will also give space for their own understanding and interpretation and give them the opportunity to approach movement on an individual level.

 

The class aims to offer dancers a wide range of tools including their whole body with its limits and possibilities, so that they can expand and create their own palette, allowing themselves a full freedom of expression.

REPERTORY & WORKSHOPS

Partnering
contemporARy

Erick.jpg
Romane.jpg

22.08 - 26.08

14h - 17h

This workshop aims to understand some important principles of partnering such as gravity, momentum and inertia. How do we distribute the weight between each other ? How much space we can give to one another while never losing contact ? How to be connected with full awareness ? These are some of the questions that we will try to find an answer to through some guided improvisation. 

We will be able to develop a wide palette of senses in order to be present and available and, at te the same time, aware of what is surrounding us. 

The guided improvisation will be followed by learning a specific material in which we will use the elements and tools that we would have been working on previously.

We will have the time and space, in the end of the class, to explore and use these different tools by creating a duet.

Repertory

Miki.jpg

15.08 - 19.08

10h - 13h

CARTE BLANCHE
ASYMETRIC BEAST

PERPETUUM MOBILE (76).png

23.08 

19h30 - 21h30

This workshop aims to build tools that make the dancer's expression rich and honest through imagery and physicality, taking into account the organic elements that run through the movement such as breathing, interaction with the ground and verticality. Also present in this workshop will be the contact with the other: one of the transversal axes that will allow to extend the movement and to widen the tools around the expressive movement. And to strengthen the inner stimulus to recognize the correlation between bone and muscle structure to generate segmented and associated chains of movement. 

JOEY
ROSIN

20.08 

14h00 - 16h

Connect more deeply with your pure essence through rituals of yoga, meditation, and vibration. Cristiana Sekhmet and Joey Rosin will guide you with humility to observe your own limiting beliefs and intentionally release them to make room for the new, for your gifts, often hidden by self-judgment. We will connect from the space of the heart to open to receive and manifest our full potential. This journey will include live music and end with a sound bath.

CARTE BLANCHE
JAZZ

PERPETUUM MOBILE (3).png

27.08

9h - 12h

CARTE BLANCHE
CONTEMPORARY

PERPETUUM MOBILE (1).png

21.08

9h - 12h

This workshop offers a movement/dance setting with a focus on the different paths of attention. We will travel through several choreographic materials inspired by Karima's background as a dancer-performer and we will also explore some elements of the Smitten company's repertoire. More generally, this is a class where we will connect to our bodies and the pleasure of dancing for ourselves and together.

SOUND BATH
 

PSYCHOSOMATIC TECHNIQUES

Stretching

Maya.jpg

15.08 - 19.08 

17h30 - 19h

YOGA

Erick.jpg

22.08 - 26.08 

17h30 - 19h

weekend workshops

AFCMD

Maya.jpg

13.08 & 14.08

13h - 16h

The “Analyse Fonctionnelle du Corps dans le Mouvement Dansé” (functional analysis of the body in the danced movement) offers a set of practical explorations of the body through movement.

This approach allows a greater awareness of one's body, more control and freedom. It also provides valuable tools for maintaining a healthy body and preventing injuries. A must for any dancer and anyone seeking to take care of their body thanks to a better understanding of how the body works through movement.

O’PASSO workshop

Jean-Luc Pacaud.jpg

16.08 

19h30 - 21h30

“O’Passo” is a musical education method based on rhythm and sound. The O Passo workshop is a body percussion workshop around that technique.

 

This method allows to understand and assimilate the fundamental principles and technical aspects of rhythm, in a natural and playful way.

CORPORE SANO 
ADvices in Energetic nutrition

cécile
BASTIN

13.08 

16h30 - 18h

The aim of the session if to learn how to reach the highest level of psycho-physical well being. 

CORPORE SANO
INJURY PREVENTION

PERPETUUM MOBILE (2).png

14.08 

16h30 - 18h

CORPORE SANO
first aid

Jean-Luc Pacaud.jpg

20.08 

10h00 - 13h (Part I)
&

27.08 

13h - 16h (Part II)

bottom of page